# SDR ASAA1178996

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 35,569 hours, 15,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Exit Sign
- Component: Exit Sign
- Component part number: 8200036101
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C 78233008 (EMERGENCY LIGHTS OPERATIONAL CHECK):  EMERGENCY LIGHT AFT LAV FLOOD LIGHT ADJACENT TO LEFT AFT LAVATORY DOOR HAS MULTIPLE LAMPS INOP.  RELAMPED AND TESTED PER B737 700 AMM 33 51 01 960 801.
